# SDR HYIA20160712003

- Difficulty date: July 3, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: C4020406
- Aircraft time: 35,558 hours, 31,988 cycles
- Engine: Cont TSIO520VB
- Engine time: 8,261 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658077
- Condition: Collapsed
- Location: Nr 6 Cylinder
- Part time: 1,760 hours, 1,881 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RIGHT ENGINE WAS VIBRATING AND SURGING ABOVE 30 INCHES OF MANIFOLD PRESSURE. MAINTENANCE INVESTIGATED, CLEANED THE RIGHT ENGINE FUEL NOZZLES, AND REPLACED THE RIGHT ENGINE NR 6 CYLINDER EXHAUST LIFTER DUE TO IMMOBILITY.
